# SDR ASOA2020052730046

- Difficulty date: March 30, 2020
- Submitted: May 27, 2020
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Aircraft time: 42,577 hours, 33,029 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support
- Part number: 14528364007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND FLOORBEAM SUPPORT CRACKED BETWEEN FRAME 47-50 IN AFT END BEND RADIUS.  MAINTENANCE REPLACED FLOORBEAM SUPPORT.
